| Model Number |
500004502000 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/19/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medflex 1000, drawer 4 failed to open.Customer tried to reboot and recover but issue was not resolve.The customer stated that this malfunction caused a delay in dispensing the medications to the patient. however, there were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for (b)(6) was performed from the date of manufacture, 22-sep-2025 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that drawer zone 04 was not recognized by the system due to a temporary communication issue.The technical support specialist (tss) rebooted the cabinet to restore communication and reinitialize the drawer connection.The system functioned as intended after the technical support specialist (tss) troubleshot the issue.